U.S. doctors online nowAsk doctors free
A member asked:

My son has bumps on his legs, arms, palms and tongue he was taking amoxicyln for an ear infection for the past 8 days now what can this be?

2 doctor answers5 doctors weighed in
Dr. Noel Alonso
Pediatrics 23 years experience
Drug reaction?: Possibly this could just be a delayed type response to amoxicillin, in which case your son would not be allergic, just sensitive to the amoxicillin. Similarly, this could also be related to any intercurrent illness. If they are flesh colored or red, itchy and not-draining, probably not concerning. If they look like "targets" or involve the lips, conjunctiva, or mucous membrane, go see your doctor!
Dr. James Ferguson
Pediatrics 46 years experience
Could be reaction: Hives or painless , itchy spots in a broad distribution may be a reaction to the med. I would stop it for now & contact the dr to get it into your kids record & see how to proceed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 17, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.